# SDR A6WA200640299

- Difficulty date: July 31, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Part number: 1267587
- Part serial: 1625
- Condition: Contaminated
- Location: Thrust Reverser
- Part time: 15,008 hours, 14,283 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT THRUST REVERSER UNSAFE CAUTION MESSAGE AND POSSIBLE DEPLOYMENT AT ROTATION.  AIRCRAFT SHUDDERED.  MESSAGE CLEARED AT 1000 FEET, NORMAL FLIGHT THEREAFTER.  REMOVED AND REPLACED NR 1 ENGINE THRUST REVERSER POWER DRIVE PDU 9PDU FULL OF WATER, DRAINED UPON ARRIVAL. (M)
